MathSciNet Relay Station
MathSciNet bibliographic data
MR2645395 44A35 (35A22 44A10 44A15)
Kılıcman, A.; Gadain, H. E. On the applications of Laplace and Sumudu transforms. J. Franklin Inst. 347 (2010), no. 5, 848–862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement